# SDR USAA920070883

- Difficulty date: September 26, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N916UW
- Make and model: Boeing 757225
- Aircraft serial: 22192
- Aircraft time: 69,835 hours, 31,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 141N8631
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C-4 CHECK, CORROSION ON THE FORWARD LAVATORY SERVICING DOOR CUTOUT PRESSURE PAN, BS 418 - BS 428, S27L - S29L.  REPLACED THE FORWARD LAVATORY SERVICING DOOR CUTOUT PRESSURE PAN, BS 418 - BS 428, S27L - S29L IAW B757 DRAWING 141N8631.
